MAUDE Adverse Event Report: STRYKER GMBH G4 TARGETING SLEEVE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH G4 TARGETING SLEEVE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 14200110
Medical Device Problem Codes Device Difficult to Setup or Prepare (1487); Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, that the sleeve for gamma4 was not working correctly.It wouldn't lock in.(b)(6) 2024-update: intra-op-sleeve was not locking to targeting guide.Triple sleeve typically lines into the drill hole for the nail, but because the guide was not engage, it was going posterior to the nail, and the nail was missed.Had to take off the guides and do perfect circles.And complete the surgery free hand.Longer or time 20-25 mins.Metal circular piece needed to be malleted down to function as expected.
 
Additional Manufacturer Narrative
Based on the available information, the device will not be returned.Therefore, an evaluation of the device cannot be performed.A review of the device history is not possible, because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.H3 other text: device disposition is unknown.
 
Additional Manufacturer Narrative
Please note corrections to sections b1, b2 and h1.The reported event could not be confirmed since the device was not returned for evaluation and no other evidence was provided.Referring to previous investigations the event cannot be excluded.A review of the device history for the reported lot did not indicate any abnormalities.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.In the case presented, the sleeve for gamma4 was not working correctly, it wouldn't lock in.The sales rep, would like to know/ figure out how to fix it.Metal circular piece needed to be malleted down to function as expected." it was also alleged the nail was missed due to inappropriate locking of the sleeve.This situation can be solved while holding the triple-sleeves in desired position and then locking the targeting sleeve as usual with the locking knob.In such a case targeting accuracy is fully given.In this case a real deficiency, because of missing item, could not be confirmed but considering repeated reports of the same matter a relation to the product cannot be excluded.In case further events like this occur, required functional check after re-processing resp.Prior to use will avoid further use.For pin motion a former event had triggered a nc for the current occurrence in the market and is now monitored and executed by the r&d lifecycle management.
 
Event or Problem Description
It was reported that the sleeve for gamma4 was not working correctly, it wouldn't lock in.24-jan-2024-update.Intra-op-sleeve was not locking to targeting guide.Triple sleeve typically lines into the drill hole for the nail but because the guide was not engage it was going posterior to the nail, and the nail was missed.Had to take off the guides and do perfect circles and complete the surgery free hand.Longer or time 20-25 mins.Metal circular piece needed to be malleted down to function as expected.

Brand Name
G4 TARGETING SLEEVE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key18707517
Report Number0009610622-2024-00069
Device Sequence Number20650789
Product Code HSB
UDI-Device Identifier07613327479911
UDI-Public07613327479911
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K213328
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number14200110
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer04/04/2024
Initial Report FDA Received Date02/14/2024
Supplement Report FDA Received Date04/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale